MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACCOLADE? SR; PACEMAKER

BOSTON SCIENTIFIC CORPORATION ACCOLADE? SR; PACEMAKER
Model Number L300
Medical Device Problem Code Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that this pacemaker was unable to be interrogated.Technical services (ts) noted based on the age of the device, it may no longer be functional.Ts also recommended trying to place a magnet.It was noted the patient presented to the physician to discuss device replacement.This pacemaker remains in service and no adverse patient effects were reported.
 
Event or Problem Description
It was reported that this pacemaker was unable to be interrogated.Technical services (ts) noted based on the age of the device, it may no longer be functional.Ts also recommended trying to place a magnet.It was noted the patient presented to the physician to discuss device replacement.This pacemaker remains in service and no adverse patient effects were reported.Additional information was received and it was reported that this pacemaker was explanted and successfully replaced.No additional adverse patient effects were reported.This pacemaker has not been returned for analysis.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
This device was explanted and was not returned.As such, physical analysis has not been conducted in our laboratory.Based on the available information, and in the absence of a product return, the investigation conclusion code no problem detected was selected.As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of difficult to interrogate/telemetry (wand) was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance with labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.If pertinent information is provided in the future, a supplemental report will be submitted.

Brand Name
ACCOLADE? SR
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24745171
Report Number2124215-2026-17634
Device Sequence Number12956893
Product Code LWP
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/01/2017
Device Model NumberL300
Device Catalogue NumberL300
Device Lot Number701758
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer04/03/2026
05/26/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date04/16/2026
05/28/2026
Date Device Manufactured04/01/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age85 YR
Patient SexFemale